# SDR AALA202301092005

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323
- Aircraft serial: 31547
- Aircraft time: 38,250 hours, 4,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 6g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER FOR EMERGENCY EXIT LIGHT AT SEAT 6G DAMAGED. REPLACED EMERGENCY EXIT LIGHT PER CMM 25-02-67.
